I have been on the depo for about a year and a half now, and i'd really like to switch to implanion. I haven't had a problem with this before I started using the shot, but while i have used the depo, i have have decreased libido and have trouble getting wet. I was wondering if implanion had the same side affect for anyone else, since they're both progesterone based birth controls.
Fire girl, since any birth control med effects the ph level of your vaginal secretions due to the changes in your hormonal balance, I would suggest you use a lubricant for this problem. You can purchase them as an over the counter product, and they work very well. as you probably already know, dryness cause friction, which causes skin irritation leading to infections. It's also easy to get yeast infections while taking any birth control product. Ain't it just grand, being a woman? Ha! Ha! Just kidding.But seriously, we do seem to get the short end of the stick when it comes to having so many physical problems just because were woman. You have to take a pill or whatever, to prevent a pregnancy. And then that product can cause some uncomfortable side effects, causing us to have to go back to a doctor to clear up the problem caused by that. Anyhow, I hope that helps you. NIK
I also had that problem! I switched to implanon in feb of this year. Ive had no futhur problems.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jan 2011 • 2 answers
Updated 8 May 2018 • 9 answers
Updated 13 Oct 2014 • 1 answer
Updated 30 Oct 2014 • 1 answer
Updated 28 Oct 2017 • 1 answer